A 39-year-old male asked:
Disclaimer

can acutante cause vaginal dryness?

2 doctor answers
Dr. Ralph Morgan Lewis
37 years experience Family Medicine
Possibly: There are several patient reports of vaginal dryness while taking accutane, but none of the online medical resources i consulted specifically lists "vaginal dryness" as a side effect. However, since this drug can cause dry skin, dry lips, nasal dryness leading to nosebleeds, it seems likely that vaginal dryness is one of the drug's numerous side effects.
Answered on Mar 7, 2016
2
2 thanks
Dr. Ron Eaker
Dr. Ron Eaker answered
Specializes in Obstetrics and Gynecology
Not usually: This is not a common side effect
Answered on Jun 23, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Vaginal burning: https://www.healthline.com/health/accutane-side-effects-on-the-body#3 Accutane doe cause dry skin and it may dry mucus membranes . Could try KY gel v ... Read More
A 24-year-old female asked:
Dr. Ed Friedlander
43 years experience Pathology
Yes: This may be enough now that you're a little older, or a repeat of the isotretinoin may be approrpiate.
A 49-year-old member asked:
Dr. Robert Berger
40 years experience Dermatology
Depends: Everyone is different. Usually dryness peaks 3rd month. This is a very low dose, so may take longer or not at all.
1
1 thank
A 17-year-old male asked:
Dr. Jianjun Wu
36 years experience Pediatrics
Dryness: I think this is fine, continue to take your meds and follow up with your dermatologist, your skin may getting adapted to the medicaiton

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month